| Model Number |
FXS5012C |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
06/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Please see summary memo.
Event or Problem Description
The doctor reported the implant was removed due to loss of osseointegration approximately 1 year and 2 months after implant placement.The bone quality was type ii.The oral hygiene around implant site was moderate.Bone resorption and peri-implantitis were observed during the implant removal surgery.Bone augmentation material was used in implant placement surgery.The patient will need another surgical intervention.